| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported by the customer that transition from the peel away sheath will roll up on tissue.It splits it and have to get a new one.It is something with the transition that catches.Have to go back in and knick a second time to try to advance the introducer.There were no adverse events to the patient or healthcare professional.No other information was provided.A specific number of affected devices or patients was not provided by the complainant.